# SDR UALA2009092102983

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,859 hours, 13,006 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 5903150
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS - MSG R ENG FUEL FILTER WILL NOT ERASE.  REPLACED FUEL FILTER AND DIFF PRESS SWITCH.  RAN ENGINE FOR 5 MIN AT IDLE, NO LEAKS NOTED.
